# SDR XNA01008

- Difficulty date: May 5, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 30,102 hours, 15,126 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED.  NO AIRSPEED INDICATION ON CAPTAIN A/S INDICATOR.  REMOVED AND REPLACED MACH/AIRSPEED INDICATOR.  PERFORMED PITOT OPS AND LEAK CHECK.  OPS AND LEAK CHECK NORMAL IAW A300 MM 34-11-40.
